MathSciNet Relay Station
MathSciNet bibliographic data
MR1438599 (98b:11030) 11D57
Győry, K.; Sárközy, A. On prime factors of integers of the form $(ab+1)(bc+1)(ca+1)$. Acta Arith. 79 (1997), no. 2, 163–171.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement